# SDR UPS06446379

- Difficulty date: February 2, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - SKIN AT BS 980 STR 38L 1EA FASTENER HOLE COMMON TO FWD LWR DRAG SPLICE FTG FOUND CRACK AT SKIN RUNNING DOWN, CRACK LENGTH .125 INCH.  SKIN REPAIRED AS PER SRM 53-30-03 FIG 60 AND MPI P18440 ISSUED TO CONTROL THE REPEAT INSEPCTION INTERVALS.
